MAUDE Adverse Event Report: KARL STORZ ENDOSCOPY-AMERICA, INC. BIPOLAR CUTTING STORZ TURBT CUTTING LOOP; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

KARL STORZ ENDOSCOPY-AMERICA, INC. BIPOLAR CUTTING STORZ TURBT CUTTING LOOP; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Catalog Number 27040GP130-S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Tip of storz turbt element broke off in pt.Two broken pieces sequestered and removed from pt.Fda safety report id# (b)(4).

Brand Name
BIPOLAR CUTTING STORZ TURBT CUTTING LOOP
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
KARL STORZ ENDOSCOPY-AMERICA, INC.
el segundo CA 90245
MDR Report Key12960785
Report NumberMW5105903
Device Sequence Number17216266
Product Code FAS
UDI-Device Identifier04048551393871
UDI-Public(01)04048551393871(240)27040GP13
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Catalogue Number27040GP130-S
Device Lot Number37FA3498
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic